# SDR ASOA20140809254

- Difficulty date: August 9, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 145834
- Aircraft time: 23,002 hours, 14,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522478001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CARGO DOOR FORWARD FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED DOUBLER REPAIRS IAW EC5230-01342.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
